# SDR FDEA201711083196

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 77,845 hours, 18,708 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER CARGO DOOR FWD HINGE ON A/C. HINGE LOBE BUSHING LOOSE(MIGRATION 3RD HOLE). UPPER CARGO DOOR FWD HINGE ON AIRCRAFT HINGE LOBE BUSHING. REMOVED PER CMM 20-10-07. ELONGATED HOLES REWORKED AND FOUND EXCEEDED LIMIT PER SRM 52-30-16-1A FIG 101 NR 1, EXISTING HOLE DIA: 0.455" - 0.461", NR 2 EXISTING HOLE DIA: 0.445" - 0.460", NR 3 EXISTING HOLE DIA: 0.455" - 0.460". NR 1 TO NR 3 FINAL HOLE DIA: 0.489". REPAIR BUSHING 3EA FABRICATED AND INSTALLED PER EA 1-5310-T0336376 P1. MAIN DECK CARGO DOOR FORWARD HINGE (FUSELAGE SIDE) - WORN HINGE LOBE BORES. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
